Optimization of approximate decision rules relative to number of misclassifications

Talha M. Amin, Igor Chikalov, Mikhail Moshkov, Beata Zielosko

Research output: Contribution to journalArticlepeer-review

2 Scopus citations

Abstract

In the paper, we study an extension of dynamic programming approach which allows optimization of approximate decision rules relative to the number of misclassifications. We introduce an uncertainty measure J(T) which is a difference between the number of rows in a decision table T and the number of rows with the most common decision for T. For a nonnegative real number γ, we consider γ-decision rules that localize rows in subtables of T with uncertainty at most γ. The presented algorithm constructs a directed acyclic graph Δγ(T). Based on this graph we can describe the whole set of so-called irredundant γ-decision rules. We can optimize rules from this set according to the number of misclassifications. Results of experiments with decision tables from the UCI Machine Learning Repository are presented. © 2012 The authors and IOS Press. All rights reserved.
Original languageEnglish (US)
Pages (from-to)674-683
Number of pages10
JournalFrontiers in Artificial Intelligence and Applications
Volume243
DOIs
StatePublished - Dec 1 2012

ASJC Scopus subject areas

  • Artificial Intelligence

Fingerprint Dive into the research topics of 'Optimization of approximate decision rules relative to number of misclassifications'. Together they form a unique fingerprint.

Cite this